Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
25, 66kg, 177cm
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
weaned down to 0.25 every other day for a month then stopped.
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
no sexual desire
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ Y] Loss of Libido / Sex Drive
[Y ] Erectile Dysfunction
[Y ] Loss of Morning Erections
[Y ] Loss of Spontaneous Erections
[Y ] Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[Y ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
[Y ] Severe Depression / Melancholy
[Y ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
[Y ] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
It has been one month since i have stopped fin. I had been getting a slightly reduced libido and mild ed which slightly worried me.
I had tapered down from 0.25mg daily to 0.25mg every other day over the course of one month before finally quitting.
Within 4 days of quitting my libido and erections (both day time and nocturnal) had come back (actually was higher than usual)
This increase in libido lasted for about 10 days before completely crashing.
Now i get no spontaneous erections during the day or night.
Very low libido
Am able to get hard however, only with physical stimulation (and these are impossible to maintain unless there is a constant physical stimulus)
I have been experiencing these symptoms for 1 week now. And am really worried.
In your opinion do I have PFS.
Or should I wait for a few months to assess?